# SDR DALA13035083213

- Difficulty date: July 12, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 68,566 hours, 30,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EMERGENCY EXIT LIGHTS AND THE EMERGENCY AISLE LIGHTING WERE FLASHING ERRATICALLY ON AND OFF WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION.  MX REPLACED FWD LT EPSU AND BATTERY.  FUNCTIONAL CHECKED NORMAL.
